# SDR CALA2017122104559

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 62,822 hours, 22,221 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 2835
- Condition: Failed
- Location: Recirculation
- Part time: 62,821 hours, 22,221 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF ELECTRICAL FUMES DURING DESCENT AND AT THE GATE,  F/A STATED STRONGER IN FORWARD. REMOVED AND REPLACED THE LT RECIRCULATION FAN IAW AMM 21-25-02, OPS CHECKED GOOD. NO OTHER DEFECTS NOTED.
